Journal of Symbolic Logic

The basic intuitionistic logic of proofs

Sergei Artemov and Rosalie Iemhoff

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The language of the basic logic of proofs extends the usual propositional language by forming sentences of the sort x is a proof of F for any sentence F. In this paper a complete axiomatization for the basic logic of proofs in Heyting Arithmetic HA was found.

Article information

J. Symbolic Logic, Volume 72, Issue 2 (2007), 439-451.

First available in Project Euclid: 30 July 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Artemov, Sergei; Iemhoff, Rosalie. The basic intuitionistic logic of proofs. J. Symbolic Logic 72 (2007), no. 2, 439--451. doi:10.2178/jsl/1185803617.

Export citation